American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37C35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] S. G. Dani and Hemangi Shah. Badly approximable numbers and vectors in Cantor-like sets. Proc. Amer. Math. Soc. 140 (2012) 2575-2587.
Abstract, references, and article information   
View Article: PDF

[2] Sawian Jaidee, Shaun Stevens and Thomas Ward. Mertens’ theorem for toral automorphisms. Proc. Amer. Math. Soc. 139 (2011) 1819-1824. MR 2763768.
Abstract, references, and article information   
View Article: PDF

[3] Thomas Ward. Group automorphisms with few and with many periodic points. Proc. Amer. Math. Soc. 133 (2005) 91-96. MR 2085157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia